Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Endomorphism rings generated by units


Author: Paul Hill
Journal: Trans. Amer. Math. Soc. 141 (1969), 99-105
MSC: Primary 20.30
Erratum: Trans. Amer. Math. Soc. 157 (1971), 511.
MathSciNet review: 0242944
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Frank Castagna, Sums of automorphisms of a primary abelian group, Pacific J. Math. 27 (1968), 463–473. MR 0237639
  • [2] H. Freedman, On endomorphisms of primary Abelian groups, J. London Math. Soc. 43 (1968), 305–307. MR 0225880
  • [3] P. Hill, On the classification of abelian groups, (to appear).
  • [4] Paul Hill and Charles Megibben, Extending automorphisms and lifting decompositions in Abelian groups, Math. Ann. 175 (1968), 159–168. MR 0223449
  • [5] R. J. Nunke, Homology and direct sums of countable abelian groups, Math. Z. 101 (1967), 182–212. MR 0218452
  • [6] R. S. Pierce, Homomorphisms of primary abelian groups, Topics in Abelian Groups (Proc. Sympos., New Mexico State Univ., 1962), Scott, Foresman and Co., Chicago, Ill., 1963, pp. 215–310. MR 0177035
  • [7] R. S. Pierce, Endomorphism rings of primary Abelian groups, Proc. Colloq. Abelian Groups (Tihany, 1963) Akadémiai Kiadó, Budapest, 1964, pp. 125–137. MR 0172922
  • [8] R. W. Stringall, Endomorphism rings of Abelian groups generated by automorphism groups, Acta Math. Acad. Sci. Hungar 18 (1967), 401–404. MR 0214660

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.30

Retrieve articles in all journals with MSC: 20.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0242944-7
Article copyright: © Copyright 1969 American Mathematical Society